# SDR AALA201905069003

- Difficulty date: May 5, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 15,901 hours, 6,085 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Disconnected
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LT BRAKE SPONGY AND REQUIRES EXCESSIVE FORCE TO APPLY BRAKE. MAINTENANCE FOUND BOTH A&B SYSTEM HYDRAULIC LINES DISCONNECTED. RECONNECTED HYDRAULIC LINES AND BLED SYSTEM.
